# SDR HALA0800064

- Difficulty date: January 14, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 82,660 hours, 15,752 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD AFT FLAP HAS LEADING EDGE CHAFED ALONG IT LENGTH ASSESS DAMAGE PER SRM 57-53-02.  AFT FLAP INCORRECTLY ADJUSTED, PULLING IN TIGHTLY AGAINST MID FLAP SEAL.  BLENDED IAW SRM 57-53-01, FIG 101.  RIG CHECK OF FLAPS OK.
